# SDR SWIA2019101846542

- Difficulty date: September 26, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 621.00 FLOOR SUPPORT ANGLE IS CORRODED AT MULTIPLE LOCATIONS BETWEEN LBL 45 AND RBL 27. (C-CHECK) RO: 10/16/2019 REMOVED CORROSION BY COMPLYING WITH REPAIR AT F.S 621 BETWEEN LBL 45 AND RBL 27 FLOOR SUPPORT ANGLE IAW REO.
